I've been taking 20 mgs of Adderall XR once a day on week days for 7 months, and recently I've become a little depressed. At first it was just when I was coming off the meds. Then it was most of the time I was on the meds, I mean I could concentrate and the meds were working fine except I was a little depressed. But now I've progressed to being depressed almost all the time, even when I don't take the meds. I'm going to talk to my doc tomorrow. I know depression can be a side effect of Adderall, but I'm curious why I'm depressed even when I don't take the meds, is that normal?
Hi rorocon. I don't know if it's normal. But, I had the same reaction to Adderall. I had to take it everday or I didn't want to get up and face the day etc.. Slowly, I reduced my Adderall plus was placed on lithium-BP II. So, I was able to get of the Adderall.
Now, my bouts with depression is due to BP II and not the Adderall.
Hi, this is actually more of a question than answer but I was wondering if you had noticed any type of personality change along with the depression. I have taken Adderall for about a year and seemed like I woke up a completely different person one day. Complete apathy now, do not care about anything. Everything i do and say is so out of character for me that I hardly have any friends left and tried to divorce my husband. I'd been told by others that they saw this coming on but I had no idea. Then someone told me that it could be because of the adderall. Anyway, sorry so long, just wondered if that had happened to you and also what your doctor recomended.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Oct 2010 • 1 answer
Updated 25 Mar 2013 • 1 answer
Updated 26 Feb 2014 • 2 answers
Updated 4 Apr 2014 • 1 answer
Can long term use of taking Adderall XR cause severe depression to the point where you have lost all
Updated 23 Aug 2018 • 4 answers